A note on Dirichlet's L-functions
Acta Arithmetica, Tome 38 (1980) no. 3, pp. 273-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_38_3_273_283,
author = {R. Balasubramanian},
title = {A note on {Dirichlet's} {L-functions}},
journal = {Acta Arithmetica},
pages = {273--283},
year = {1980},
volume = {38},
number = {3},
doi = {10.4064/aa-38-3-273-283},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-38-3-273-283/}
}
R. Balasubramanian. A note on Dirichlet's L-functions. Acta Arithmetica, Tome 38 (1980) no. 3, pp. 273-283. doi: 10.4064/aa-38-3-273-283
Cité par Sources :